| Catalog Number |
01.18.133 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 february 2024 lot 164607: (b)(4) manufactured and released on 07-nov-2016.Expiration date: 2021-10-27.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 6 years and 8 months from the primary, the patient came in reporting pain due to a potted stem and the cause of the potted stem is unknown.The surgeon revised the stem and head with competitor products and revised the medacta liner with a medacta liner.The surgery was completed successfully.